Alert archive / Colorado / River Flood Warnings in 2013
River Flood Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Sep 15, 2013, 2:55 PM MDT for El Paso County, Colorado. It took effect at Sep 15, 2013, 6:00 PM MDT. It was in force for 8 min.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2013, 2:55 PM MDT (20:55 UTC)
- In effect from
- Sep 15, 2013, 6:00 PM MDT
- Expired
- Sep 15, 2013, 6:08 PM MDT
- In force
- 8 min
- Issued by
- NWS Pueblo, CO
- Flood severity
- Minor
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fountain Creek at Colorado Springs (FNEC2).
- Action stage
- 9.5 ft
- Minor stage
- 11.5 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07105500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
061 WGUS45 KPUB 152055 FLWPUB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 255 PM MDT SUN SEP 15 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN COLORADO... FOUNTAIN CREEK AT COLORADO SPRINGS AFFECTING EL PASO COUNTY. .HEAVY RAINS THIS AFTERNOON IN THE COLORADO SPRINGS AREA WILL CAUSE FOUNTAIN CREEK TO SWELL TO MINOR FLOOD STAGE BY LATE THIS AFTERNOON OR EARLY THIS EVENING. MINOR FLOODING IS EXPECTED TO CONTINUE THROUGH THE EVENING HOURS. ADDITIONAL HEAVY RAINS TODAY COULD RESULT IN EVEN HIGHER FLOWS LATER THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC041-160855- /O.NEW.KPUB.FL.W.0012.130916T0000Z-130916T1200Z/ /FNEC2.1.ER.130916T0000Z.130916T0000Z.130916T0000Z.UU/ 255 PM MDT SUN SEP 15 2013 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WARNING FOR THE FOUNTAIN CREEK AT COLORADO SPRINGS. * FROM THIS EVENING TO MONDAY MORNING. * AT 2:16 PM SUNDAY THE STAGE WAS 5.2 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THIS EVENING. * IMPACT...AT 8.0 FEET...MINOR FLOODING OF LOWLANDS ALONG THE CREEK OCCURS. $$
1 follow-up statement
575 WGUS85 KPUB 160008 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 608 PM MDT SUN SEP 15 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN COLORADO... FOUNTAIN CREEK AT COLORADO SPRINGS AFFECTING EL PASO COUNTY. .FOUNTAIN CREEK HAS CRESTED AT COLORADO SPRINGS AND HAS DROPPED BELOW FLOOD STAGE. CAUTION SHOULD STILL BE USED IN AN AROUND THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC041-160038- /O.CAN.KPUB.FL.W.0012.000000T0000Z-130916T1200Z/ /FNEC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 608 PM MDT SUN SEP 15 2013 THE FLOOD WARNING IS CANCELLED FOR THE FOUNTAIN CREEK AT COLORADO SPRINGS. * AT 5:46 PM SUNDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.3 FEET. THE RIVER WILL FALL TO 3.8 FEET BY . $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Sep 15, 10:56 AM MDT, 3 hours 59 minutes earlier.
Area forecast discussion, Sep 15, 10:56 AM MDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1056 AM MDT SUN SEP 15 2013 .UPDATE... ISSUED AT 846 AM MDT SUN SEP 15 2013 UPDATED GRIDS TO REFLECT 12Z AND LATEST HIGH RES MODEL DATA CHANCES FOR PRECIP TODAY AND TONIGHT. LOOKS LIKE THERE WILL BE A NEAR CERTAINTY OF PRECIP FOR THE ERN MTS...WITH POTENTIAL HIGH QPF...AND ALSO A WIDE BAND OF MDT TO HEAVY PRECIP ASSOCIATED WITH THE FRONT OVER SE CO. WHERE THIS BAND SETS UP IS SOMEWHAT IN QUESTION...BUT IT WILL BE ORIENTED FROM NW TO SE ACROSS EITHER EXTREME SRN OR SE CO. HEAVIEST PRECIP LIKELY IN THE 21Z TO 03Z TIME FRAME. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 516 AM MDT SUN SEP 15 2013 ...FLASH FLOOD AND HEAVY RAIN THREAT FROM TODAY INTO TONIGHT... SEVERAL SHORT TERM METEOROLOGICAL ISSUES WITH PRIMARY CONCERN BEING LOCAL FLASH FLOODING/RIVER FLOODING AND HEAVY RAIN THREAT FROM TODAY INTO TONIGHT. IN ADDITION TO THE FLASH FLOOD/RIVER FLOOD/HEAVY RAIN THREATS ...OTHER METEOROLOGICAL CHALLENGES INCLUDE BUT ARE NOT LIMITED TO TEMPERATURES...LOCALIZED LOW-CLOUD/FOG COVERAGE THIS MORNING...NORTHERLY SURGE MOVEMENT AND HIGHER MOUNTAIN SNOW POSSIBILITIES. AS OF 3 AM THIS MORNING...FORECAST DISTRICT NOTING NORTHERLY SURGE ENTERING THE HIGHWAY 50 CORRIDOR AND CONTINUING TO PUSH SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS HAVE RECENTLY DEVELOPED TO THE SOUTH OF HIGHWAY 50...WHILE OUT WEST...AREAS SUCH AS WOLF CREEK PASS EXPERIENCING A COLD RAIN AND FOG...I.E. 36F EARLY THIS MORNING. ALSO...AREAS OF LOW CLOUDS AND FOG ATTEMPTING TO DEVELOP OVER OTHER SECTIONS OF THE CWFA. EARLY MORNING TEMPERATURES CONTINUE TO RUN ABOVE MID-SEPTEMBER CLIMATOLOGICAL AVERAGES MOST AREAS. RECENT SHORT-TERM COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS AND REAL-TIME DATA INDICATE THAT NORTHERLY SURGE SHOULD NEAR/CROSS THE COLORADO/NEW MEXICO BORDER LATER THIS MORNING WITH MOIST EASTERLY UPSLOPE FLOW AND INCREASING PRECIPITABLE WATER VALUES DEVELOPING OVER EASTERN SECTIONS FROM LATER THIS MORNING INTO TONIGHT. 06Z/15TH NAM12 PV15 ALSO SUGGESTS THAT FAVORABLE LIFT DEVELOPS OVER THE FORECAST DISTRICT FROM TODAY INTO TONIGHT. SEVERAL OF THE SHORT-RANGE COMPUTER SIMULATIONS INDICATE THAT SHOWERS AND EMBEDDED THUNDERSTORMS...CAPABLE OF GENERATING LOCALLY HEAVY RAIN WILL DEVELOP OVER MANY SECTIONS OF THE FORECAST DISTRICT FROM TODAY INTO TONIGHT. AT THIS TIME...LOCATIONS THAT APPEAR TO BE THE MOST FAVORABLE FOR RECEIVING LOCALLY HEAVY RAINFALL INCLUDE PORTIONS OF THE EASTERN MOUNTAINS AND FOOTHILLS...SECTIONS OF THE INTERSTATE 25 CORRIDOR...PORTIONS OF THE CENTRAL AND SOUTHWESTERN MOUNTAINS AND POSSIBLY IN THE VICINITY OF THE OLD FRONTAL BOUNDARY...RUNNING FROM APPROXIMATELY SOUTHERN PUEBLO COUNTY INTO BACA COUNTY. AS ALLUDED TO ABOVE...LOCALIZED SHORT-TERM(TODAY INTO TONIGHT) PRECIPITATION TOTALS OF 1 INCH OR MORE ANTICIPATED OVER SEVERAL LOCATIONS AND HAVE ADDED LOCALLY HEAVY RAINFALL WORDING TO THE ZONE PACKAGE TO ACCOUNT FOR THIS POSSIBILITY. ALSO...HAVE CONTINUED THE FLASH FLOOD WATCH FOR PUBLIC ZONES 81/84 AND 85 INTO THIS EVENING. IF LATEST MODEL TRENDS CONTINUE...THIS WATCH MAY NEED TO BE EXTENDED BY A FEW HOURS AND POSSIBLY EVEN EXPANDED. WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY. WILL ALSO CONTINUE TO PAINT SOME ACCUMULATING SNOW OVER THE HIGHER MOUNTAINS INTO TONIGHT. MAXIMUM TEMPERATURES TODAY SHOULD RUN SOME RUN SOME 5F TO 12F COOLER THAN MAXIMUM VALUES NOTED YESTERDAY OVER EASTERN SECTIONS OF THE FORECAST DISTRICT WHILE WESTERN PORTIONS OF THE CWFA SHOULD GENERALLY EXPERIENCE MAXIMUM TEMPERATURES A CATEGORY OR SO COOLER THAN SATURDAYS READINGS. PLEASE REMAIN WEATHER ALERT FOR POTENTIAL FLOODING THREATS FROM TODAY INTO TONIGHT AND BE PREPARED TO TAKE ACTION IF NECESSARY. THIS HOLDS ESPECIALLY TRUE FOR PERSONS NEAR AREA BURN SCARS...WHERE THE FLASH FLOODING THREAT IS LIKELY GREATEST. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 516 AM MDT SUN SEP 15 2013 LIGHT RAIN MAY LINGER OVER THE EASTERN PLAINS EARLY MONDAY MORNING AS UPPER TROUGH AXIS SLOWLY LIFTS NORTHEAST OUT OF THE STATE. BY MON AFTERNOON...INCREASING WESTERLY FLOW WILL START A GRADUAL DRYING TREND OVER THE REGION...AS PRECIPITABLE WATER VALUES FALL TOWARD 0.75 INCHES BY EVENING. WHILE MID LEVELS DRY THROUGH THE DAY...LOW LEVELS REMAIN FAIRLY MOIST...WHICH WILL LIKELY LEAD TO REDEVELOPMENT OF AT LEAST ISOLATED -SHRA/-TSRA MOST AREAS...WITH BEST CHANCES NEAR THE OLD FRONTAL BOUNDARY NEAR THE NM BORDER. MORE SUBSTANTIAL DRYING DEVELOPS TUES AS SOUTHWEST FLOW ALOFT STRENGTHENS AND DEEP LEE TROUGH FORMS OVER THE EASTERN PLAINS. RESIDUAL MOISTURE OVER THE MOUNTAINS MAY PRODUCE SOME WEAK CONVECTION IN THE LATE AFTERNOON/EARLY EVENING...THOUGH PRECIP INTENSITY WILL CONTINUE TO WANE. DEEP UPPER TROUGH WILL THEN PUSH THROUGH THE NORTHERN ROCKIES WED...REACHING THE NORTHERN HIGH PLAINS EARLY THU. EXPECT ANOTHER FAIRLY DRY DAY WED AS SW FLOW CONTINUES...WITH ONLY ISOLATED WEAK TSRA OVER THE MOUNTAINS ONCE AGAIN. COLD FRONT THE DROPS THROUGH THE REGION THU MORNING...LEADING TO A WEAK UPSLOPE SURGE AND PERHAPS A WINDOW FOR PRECIP OVER THE EASTERN MOUNTAINS AND PLAINS LATE THU AFTERNOON/THU NIGHT. DOESN'T LOOK LIKE A MAJOR RAIN EVENT AS MID LEVEL MOISTURE TAP WILL BE GONE AND BEST DYNAMIC LIFT STAYS WELL NORTH. DRIER CONDITIONS RETURN FROM FRI INTO NEXT WEEKEND...THOUGH MOUNTAINS MAY HOLD ON TO SOME WEAK AFTERNOON CONVECTION THROUGH THE PERIOD AS DIFFUSE PUSH OF MID LEVEL MOISTURE WORKS BACK NORTHWARD. TEMPERATURES WILL STAY FAIRLY COOL MON...ESPECIALLY EASTERN PLAINS WHERE CLOUDS MAY LINGER MUCH OF THE DAY. TUE/WED LOOK MUCH WARMER ALL AREAS...BEFORE COOLER AIR RETURNS THU/FRI BEHIND THE COLD FRONT. GRADUAL WARMING TREND THEN RETURNS NEXT WEEKEND UNDER INCREASING SOUTHWEST FLOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1049 AM MDT SUN SEP 15 2013 MAIN CONCERN WILL BE PERIODS OF RA THIS AFTERNOON THROUGH TONIGHT. EXPECT EXTENDED PERIODS OF MVFR...ESPECIALLY AT KCOS...THROUGH MON MORNING. BRIEF PERIODS OF IFR ALSO POSSIBLE WITH HEAVIER SHWRS. COULD ALSO SEE SOME BR OR PERIOD OF FG AT ALL THREE TAF SITES EARLY MON MORNING...IN THE 06Z TO 15Z TIME FRAME. GRADUAL CLEARING IS EXPECTED ON MONDAY...WITH GENERALLY VFR CONDITIONS...BUT THERE WILL STILL BE SCT SHWRS THROUGH THE DAY. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ081-084-085. && UPDATE...ROSE AVIATION...ROSE
Hazardous weather outlook, Sep 15, 11:13 AM MDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1113 AM MDT SUN SEP 15 2013 COZ058>089-093>099-161715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1113 AM MDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER A WIDE PORTION OF THE FORECAST AREA TODAY AND THIS EVENING. DUE TO THE POTENTIAL FOR LOCALLY HEAVY RAIN AND FLASH FLOODING OVER ALREADY SATURATED SOILS...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 9 PM MDT TONIGHT FOR EL PASO AND TELLER COUNTIES...INCLUDING THE WALDO CANYON AND BLACK FOREST BURN SCARS. OTHER LOCATIONS OVER SOUTHERN COLORADO...INCLUDING BUT NOT LIMITED TO RECENT BURN SCAR LOCATIONS MAY ALSO EXPERIENCE LOCALIZED FLOODING ISSUES INTO TONIGHT...ESPECIALLY IF A STRONGER STORM DEVELOPS. PLEASE REMAIN WEATHER ALERT FOR POTENTIAL FLOODING THREATS FROM LATER THIS MORNING INTO TONIGHT AND BE PREPARED TO TAKE ACTION IF NECESSARY. THIS HOLDS ESPECIALLY TRUE FOR PERSONS NEAR AREA BURN SCARS AND RECENTLY SATURATED LOCATIONS...WHERE THE FLASH FLOODING THREAT IS LIKELY GREATEST. IN ADDITION...ADDITIONAL STORM THREATS INCLUDE CLOUD TO GROUND LIGHTNING AS WELL AS LOCALLY GUSTY WINDS. ALSO...A FEW INCHES OF SNOW IS ANTICIPATED THROUGH TONIGHT FOR ELEVATIONS ABOVE 12000 FEET. FINALLY...AREAS OF LOW CLOUDS AND DENSE FOG WILL BE POSSIBLE OVER EASTERN SECTIONS AS WELL AS PORTIONS OF THE SAN LUIS VALLEY INTO THE MID-MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...DRIER AIR WILL BEGIN TO SLOWLY FILTER INTO THE REGION. THERE WILL STILL BE ENOUGH MOISTURE AROUND FOR ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...BUT THE POTENTIAL FOR HEAVY RAIN WILL BE LOW. FOR THE REST OF THE WEEK...A GENERAL DRYING TREND WILL CONTINUE. THERE WILL STILL BE ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY...BUT MOST STORMS WILL BE CONFINED TO THE MOUNTAINS AND HAVE LITTLE POTENTIAL FOR HEAVY RAIN. PRIMARY STORM THREATS DURING THIS PERIOD WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY AND TONIGHT. 44/44
In the hours before
Local storm report, Sep 15, 1:25 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
125 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD 6 N COLORADO SPRINGS 38.92N 104.82W
09/15/2013 EL PASO CO AMATEUR RADIO
STREET FLOODING 6 TO 8 INCHES OF WATER OVER INTERSECTION
OF AUSTIN BLUFFS AND MORNINGSTAR.
0115 PM FLASH FLOOD 6 NE COLORADO SPRINGS 38.90N 104.74W
09/15/2013 EL PASO CO AMATEUR RADIO
STREET FLOODING OF 6 TO 8 INCHES OF WATER NEAR MAIZELAND
AND CAREFREE.
&&
STARKLocal storm report, Sep 15, 1:26 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
126 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HEAVY RAIN 5 NNW PETERSON AFB 38.89N 104.73W
09/15/2013 M2.00 INCH EL PASO CO TRAINED SPOTTER
IN 45 MINUTES
&&
LWLocal storm report, Sep 15, 1:31 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
131 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HEAVY RAIN 6 NNE COLORADO SPRINGS 38.91N 104.78W
09/15/2013 M1.80 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Sep 15, 1:32 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
132 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM FLASH FLOOD 3 SE COLORADO SPRINGS 38.80N 104.78W
09/15/2013 EL PASO CO AMATEUR RADIO
WATER DEPTH UP TO CAR HEADLIGHTS AT CIRCLE DRIVE AND
HANCOCK.
&&
STARKLocal storm report, Sep 15, 1:41 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
141 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HEAVY RAIN 6 NNW PETERSON AFB 38.90N 104.76W
09/15/2013 M3.02 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Sep 15, 2:44 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN 5 NE COLORADO SPRINGS 38.88N 104.74W
09/15/2013 M1.85 INCH EL PASO CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:36 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 15, 11:56 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 15, 12:48 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 15, 12:58 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 15, 1:46 PM MDT | Areal Flood Advisory | PUB | Huerfano | 3 hr |
| Sep 15, 2:15 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Sep 15, 2:48 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Sep 15, 2:58 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 15, 3:24 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 15, 3:59 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 15, 4:08 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 15, 4:53 PM MDT | Areal Flood Advisory | PUB | Huerfano, Pueblo | 3 hr |
Nearby
River Flood Warnings in Colorado, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.